# SDR REXA2013072501441

- Difficulty date: July 25, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 14,425 hours, 9,289 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Guide
- Condition: Gouged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER TRANS COWL GUIDE ROD IS GOUGED.  REPAIRED LT UPPER TRANS COWL GUIDE ROD IAW REO 670-78-34-384.
